# SDR SIMA20131030008

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 34,146 hours, 31,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND AISLE CEILING EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT IAW AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPS CHECKED GOOD.
